# SDR C2XA01CL072

- Difficulty date: April 2, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 5038912147
- Part serial: 4095
- Condition: Failed
- Location: Rt Engine
- Part time: 10,843 hours, 12,734 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN FLIGHT 3190 THE CREW REPORTED THE RIGHT AUTO FEATHER SYSTEM WOULD NOT TEST.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT ENGINE LOW PRESSURE SWITCH.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
